MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT?; WIRE, GUIDE, CATHETER
Model Number H7493893103J0
Medical Device Problem Codes Fracture (1260); Nonstandard Device (1420)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that guidewire fracture and embolism occurred.The severely occluded target lesion was located in the posterior descending branch.A 185cm j-tip, pt2 guidewire was selected for use.However, the wire broke and embolized into the vessel.The device was removed with no patient complications reported.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.The device was returned for analysis split in two pieces.Visual and microscopic inspection also revealed the distal tip was kinked.Dimensional inspection showed the detachment was found at a distance of 14.13 inches.The overall length of the returned device was within specification.
 
Event or Problem Description

Brand Name
PT?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22834525
Report Number2124215-2025-57227
Device Sequence Number9430986
Product Code DQX
UDI-Device Identifier08714729471202
UDI-Public(01)08714729471202(17)260107(10)33164542
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2026
Device Model NumberH7493893103J0
Device Catalogue NumberH7493893103J0
Device Lot Number0033164542
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown